# SDR DALA2024011700712

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 560 Str 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 PLUG WAS FOUND ON SKIN FRAME AROUND THE FASTENER STA: 560 STRINGER - 01 AT CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00085. FRAME STA 560 BTW STR 3LH TO 4 RH WAS REPAIRED PER B757-200 SRM 53-00-07-2R REPAIR 1 AND ER/A 614618- 14 REV ORIGINAL SECTION I. (0156617)
